Alert archive / Florida / Flood Watches in 2018
Flood Watch 2, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flood watch at Dec 19, 2018, 2:49 AM CST for 12 counties in Florida; 10 counties in Georgia. It took effect at Dec 20, 2018, 12:00 AM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2018, 2:49 AM CST (08:49 UTC)
- In effect from
- Dec 20, 2018, 12:00 AM CST
- Expired
- Dec 20, 2018, 2:23 PM CST
- In force
- 14 hr
- Issued by
- NWS Tallahassee, FL
- Flood severity
- None
All 22 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Grady County, GA, Lanier County, GA, Lowndes County, GA, Mitchell County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 33 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2522 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
003 WGUS62 KTAE 190849 FFATAE URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tallahassee FL 349 AM EST Wed Dec 19 2018 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... FLZ012>019-026>029-034-112-114-115-118-127-128-134-GAZ145>148- 156>161-192100- /O.NEW.KTAE.FA.A.0002.181220T0600Z-181221T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Inland Bay-Calhoun-Inland Gulf-Inland Franklin-Gadsden-Leon- Inland Jefferson-Madison-Liberty-Inland Wakulla-Inland Taylor- Lafayette-Inland Dixie-Coastal Bay-Coastal Gulf-Coastal Franklin- Coastal Jefferson-Coastal Wakulla-Coastal Taylor-Coastal Dixie- Mitchell-Colquitt-Cook-Berrien-Decatur-Grady-Thomas-Brooks- Lowndes-Lanier- Including the cities of Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, Hardin Heights, Bradfordville, Capitola, Chaires, Chaires Crossroads, Killearn Estates, Killearn Lakes, Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake, Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, Jonesboro, Old Town, Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, Saint Marks, Spring Creek, Adams Beach, Blue Springs, Cedar Island, Dekle Beach, Fish Creek, Howell Place, Yellow Jacket, Horseshoe Beach, Jena, Shired Island, Suwannee, Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, Greggs, Pine Valley, Barneyville, Laconte, Massee, Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, Ausmac, Bainbridge, Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, Beachton, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, Dillon, Metcalf, Pasco, Thomasville, Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville 349 AM EST Wed Dec 19 2018 /249 AM CST Wed Dec 19 2018/ ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... The National Weather Service in Tallahassee has issued a * Flood Watch for the following counties in Florida, Calhoun, Bay, Dixie, Franklin, Gulf, Jefferson, Taylor, Wakulla, Gadsden, Lafayette, Leon, Liberty, and Madison. And the following counties in Georgia, Berrien, Brooks, Colquitt, Cook, Decatur, Grady, Lanier, Lowndes, Mitchell, and Thomas. * From late tonight through Friday morning * A strong storm system will move into the region late tonight and bring locally heavy rainfall. Within the flood watch area, 2 to 3 inches of rain is possible with isolated heavier totals of 4 to 5 inches. * These rainfall amounts could cause flash flooding and result in further rises on area rivers and creeks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on anticipated rainfall. You should monitor later forecasts and be alert for possible Flash Flood Warnings or River Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Godsey
3 follow-up statements
144 WGUS62 KTAE 191921 FFATAE Flood Watch National Weather Service Tallahassee FL 221 PM EST Wed Dec 19 2018 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... FLZ012>019-026>029-034-112-114-115-118-127-128-134-GAZ145>148- 156>161-201000- /O.CON.KTAE.FA.A.0002.181220T0600Z-181221T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Inland Bay-Calhoun-Inland Gulf-Inland Franklin-Gadsden-Leon- Inland Jefferson-Madison-Liberty-Inland Wakulla-Inland Taylor- Lafayette-Inland Dixie-Coastal Bay-Coastal Gulf-Coastal Franklin- Coastal Jefferson-Coastal Wakulla-Coastal Taylor-Coastal Dixie- Mitchell-Colquitt-Cook-Berrien-Decatur-Grady-Thomas-Brooks- Lowndes-Lanier- Including the cities of Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, Hardin Heights, Bradfordville, Capitola, Chaires, Chaires Crossroads, Killearn Estates, Killearn Lakes, Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake, Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, Jonesboro, Old Town, Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, Saint Marks, Spring Creek, Adams Beach, Blue Springs, Cedar Island, Dekle Beach, Fish Creek, Howell Place, Yellow Jacket, Horseshoe Beach, Jena, Shired Island, Suwannee, Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, Greggs, Pine Valley, Barneyville, Laconte, Massee, Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, Ausmac, Bainbridge, Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, Beachton, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, Dillon, Metcalf, Pasco, Thomasville, Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville 221 PM EST Wed Dec 19 2018 /121 PM CST Wed Dec 19 2018/ ...FLOOD WATCH REMAINS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ THURSDAY THROUGH FRIDAY MORNING... The Flood Watch continues for * Portions of Florida and Georgia, including the following areas, in Florida, Calhoun, Coastal Bay, Coastal Dixie, Coastal Franklin, Coastal Gulf, Coastal Jefferson, Coastal Taylor, Coastal Wakulla, Gadsden, Inland Bay, Inland Dixie, Inland Franklin, Inland Gulf, Inland Jefferson, Inland Taylor, Inland Wakulla, Lafayette, Leon, Liberty, and Madison. In Georgia, Berrien, Brooks, Colquitt, Cook, Decatur, Grady, Lanier, Lowndes, Mitchell, and Thomas. * From 1 AM EST /midnight CST/ Thursday through Friday morning * A strong storm system will move into the region late tonight and bring locally heavy rainfall. Within the flood watch area, rainfall in excess of 2 inches is possible with isolated heavier totals of 3 to 5 inches. * The heaviest rainfall amounts are expected Thursday morning and afternoon. * These rainfall amounts could cause flash flooding and result in further rises on area rivers and creeks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on anticipated rainfall. You should monitor later forecasts and be alert for possible Flash Flood Warnings or River Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ LF
207 WGUS62 KTAE 200853 FFATAE Flood Watch National Weather Service Tallahassee FL 353 AM EST Thu Dec 20 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... FLZ012>019-026>029-034-112-114-115-118-127-128-134-GAZ145>148- 156>161-211200- /O.CON.KTAE.FA.A.0002.000000T0000Z-181221T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Inland Bay-Calhoun-Inland Gulf-Inland Franklin-Gadsden-Leon- Inland Jefferson-Madison-Liberty-Inland Wakulla-Inland Taylor- Lafayette-Inland Dixie-Coastal Bay-Coastal Gulf-Coastal Franklin- Coastal Jefferson-Coastal Wakulla-Coastal Taylor-Coastal Dixie- Mitchell-Colquitt-Cook-Berrien-Decatur-Grady-Thomas-Brooks- Lowndes-Lanier- Including the cities of Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, Hardin Heights, Bradfordville, Capitola, Chaires, Chaires Crossroads, Killearn Estates, Killearn Lakes, Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake, Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, Jonesboro, Old Town, Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, Saint Marks, Spring Creek, Adams Beach, Blue Springs, Cedar Island, Dekle Beach, Fish Creek, Howell Place, Yellow Jacket, Horseshoe Beach, Jena, Shired Island, Suwannee, Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, Greggs, Pine Valley, Barneyville, Laconte, Massee, Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, Ausmac, Bainbridge, Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, Beachton, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, Dillon, Metcalf, Pasco, Thomasville, Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville 353 AM EST Thu Dec 20 2018 /253 AM CST Thu Dec 20 2018/ ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... The Flood Watch continues for * the following counties in Florida, Calhoun, Bay, Dixie, Franklin, Gulf, Jefferson, Taylor, Wakulla, Gadsden, Lafayette, Leon, Liberty, and Madison. And the following counties in Georgia, Berrien, Brooks, Colquitt, Cook, Decatur, Grady, Lanier, Lowndes, Mitchell, and Thomas. * Through Friday morning * A strong storm system will move into the region late tonight and bring locally heavy rainfall. Within the flood watch area, rainfall in excess of 2 inches is possible with isolated heavier totals of 3 to 5 inches. * The heaviest rainfall amounts are expected today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on anticipated rainfall. You should monitor later forecasts and be alert for possible Flash Flood Warnings or River Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ GODSEY
986 WGUS62 KTAE 202023 FFATAE Flood Watch National Weather Service Tallahassee FL 323 PM EST Thu Dec 20 2018 ...FLOOD WATCH IS CANCELLED... .Recent and forecast rainfall it no longer expected to be sufficient to produce flooding away from any rivers. FLZ012>019-026>029-034-112-114-115-118-127-128-134-GAZ145>148- 156>161-202130- /O.CAN.KTAE.FA.A.0002.000000T0000Z-181221T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Inland Bay-Calhoun-Inland Gulf-Inland Franklin-Gadsden-Leon- Inland Jefferson-Madison-Liberty-Inland Wakulla-Inland Taylor- Lafayette-Inland Dixie-Coastal Bay-Coastal Gulf-Coastal Franklin- Coastal Jefferson-Coastal Wakulla-Coastal Taylor-Coastal Dixie- Mitchell-Colquitt-Cook-Berrien-Decatur-Grady-Thomas-Brooks- Lowndes-Lanier- Including the cities of Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, Hardin Heights, Bradfordville, Capitola, Chaires, Chaires Crossroads, Killearn Estates, Killearn Lakes, Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake, Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, Jonesboro, Old Town, Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, Saint Marks, Spring Creek, Adams Beach, Blue Springs, Cedar Island, Dekle Beach, Fish Creek, Howell Place, Yellow Jacket, Horseshoe Beach, Jena, Shired Island, Suwannee, Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, Greggs, Pine Valley, Barneyville, Laconte, Massee, Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, Ausmac, Bainbridge, Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, Beachton, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, Dillon, Metcalf, Pasco, Thomasville, Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville 323 PM EST Thu Dec 20 2018 /223 PM CST Thu Dec 20 2018/ ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of Florida and Georgia has been cancelled. Recent and forecast rainfall it no longer expected to be sufficient to produce flooding away from any rivers. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flood watch went out at Dec 18, 11:42 PM CST, 3 hours 7 minutes earlier.
Area forecast discussion, Dec 18, 11:42 PM CST, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 1242 AM EST Wed Dec 19 2018 .AVIATION... [Through 06Z Thursday] VFR conditions are expected through the TAF period. Higher clouds will be on the increase today with some mid level clouds increasing tonight (Tuesday night) across the ECP to DHN area. Showers are expected to move into the ECP to DHN to TLH sites after 00z tonight. && .PREV DISCUSSION [838 PM EST]... .NEAR TERM [Through Tonight]... Mid and high level cloudiness will increase tonight with high pressure situated across the area at the surface. The cloud cover will make for a relatively warmer night, with lows in the 40s region-wide. Cannot rule out some patchy fog across the eastern Big Bend and portions of southwest Georgia, but this potential will be largely tempered by increasing clouds. .SHORT TERM [Wednesday Through Thursday]... Expect increasing cloudiness on Wednesday with the approach of the next storm system. Cannot rule out a shower mainly west of the Chatahoochee and Apalachicola Rivers late in the day. High temperatures near normal. The next chance of significant rainfall and thunderstorms continues in the Wednesday Night and Thursday time frame. In terms of rainfall amounts, these will be dependent on the development of a secondary low pressure and the placement of a warm front, as well as the evolution of convection within the warm sector. Overall, rainfall amounts ranging from 1-2 inches with isolated 3 inch amounts are possible, especially the eastern portion of the area. Any severe weather threat remains mainly south of the area and over the Gulf Waters. In terms of coastal impacts, a strong onshore flow Thursday into Friday mainly west of Apalachicola is expected to lead to high surf, and a potential for significant beach erosion. Minor coastal flooding is also possible in the southeast Big Bend Thursday Night into Friday. .LONG TERM [Thursday Night Through Tuesday]... Cyclonic flow aloft will persist Thursday Night into Friday with cold air advection in the low-levels. This will maintain considerable cloudiness and a chance of showers during this period. Highs on Friday will not make it out of the 60s. Model soundings also indicate mixing up to around 900 hPa Friday afternoon. Momentum transfer near this level would support the potential for west-northwest wind gusts around 30-35 mph. Looking ahead...finally a nice looking weekend for a change! High pressure is expected to settle over the region on Saturday and Sunday with dry weather expected. The high gradually shifts east on Monday and Tuesday, and with limited moisture, expect a mainly dry period. Temperatures returning to near normal during this time frame. .MARINE... Winds will increase Wednesday afternoon ahead of an approaching low pressure system and reach advisory levels by Thursday. A strong cold frontal passage is expected across the coastal waters on Thursday Night. Winds will rapidly increase out of the west with strong gale force gusts up to around 40 knots after midnight Thursday Night into Friday evening. Seas will build 10 to 15 feet with occasional seas up to 19 feet on Friday. Winds and seas will be less over Apalachee Bay. Winds and seas are expected to gradually improve Friday Night into Saturday, with more tranquil boating conditions by Sunday. .FIRE WEATHER... Aside from low dispersions on Wednesday, hazardous fire weather conditions are not expected over the next several days. .HYDROLOGY... There are numerous river locations across the eastern half of the region still in minor flood. The Chipola River at Altha and the Ochlockonee River near Thomasville are expected to drop below flood stage later today. Further down the Ochlockonee River, water levels will continue to rise with Concord cresting just below moderate flood stage later this evening. Within the Suwannee system, minor flood conditions are now expected on the Withlacoochee River near Quitman (US-84) due to another event above minor flood above Valdosta and increased flows moving down the Little River. This in turn will result in further rises down river into Florida, though Pinetta will stay just below flood stage. A extended period of river flooding is expected for our Suwannee River forecast points from Ellaville through Wilcox over the next seven days, even before taking into account any additional rainfall. For now, it appears that all flooding within our portion of the Suwannee Basin will be in the minor category. For the incoming system on Thursday into Friday, widespread rainfall amounts of 1-2 inches is possible with isolated maximum amounts up to 3 inches, mainly in the eastern half of the region. These amounts should present a limited flash flood threat, but the heavier amounts will result in our faster responding rivers (Chipola @ Altha, Ochlockonee, Upper Withlacoochee) rising into the weekend, with minor flooding expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 68 55 67 49 55 / 10 80 100 50 20 Panama City 68 57 65 49 54 / 10 90 80 60 30 Dothan 65 51 63 44 50 / 0 80 90 60 30 Albany 64 51 63 47 53 / 0 80 90 50 30 Valdosta 68 54 69 50 56 / 0 80 90 50 30 Cross City 71 57 70 53 58 / 10 80 100 60 40 Apalachicola 67 59 69 50 56 / 10 90 90 60 30 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...LF SHORT TERM...LF LONG TERM...LF AVIATION...Fieux MARINE...LF FIRE WEATHER...LF HYDROLOGY...Godsey
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 3:30 AM CST | Gale Watch | TAE | 24 hr | |
| Dec 19, 9:45 AM CST | River Flood Warning | TAE | Calhoun | 19 days |
| Dec 19, 10:03 AM CST | River Flood Warning | TAE | Dixie, Levy | 8 days |
| Dec 19, 1:17 PM CST | Coastal Flood Watch | TAE | Dixie, Jefferson, Taylor | 14 hr |
| Dec 19, 1:40 PM CST | Small Craft Advisory | TAE | 28 hr |
Nearby
Flood Watches in Florida, 2018Flood Watches in Georgia, 2018Every flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.